Follow
Leonid Rybnikov
Title
Cited by
Cited by
Year
Yangians and cohomology rings of Laumon spaces
B Feigin, M Finkelberg, A Negut, L Rybnikov
Selecta Mathematica 17 (3), 573-607, 2011
872011
Opers with irregular singularity and spectra of the shift of argument subalgebra
B Feigin, E Frenkel, L Rybnikov
822010
The argument shift method and the Gaudin model
LG Rybnikov
Functional Analysis and Its Applications 40 (3), 188-199, 2006
80*2006
A Finite Analog of the AGT Relation I: Finite W-Algebras and Quasimaps’ Spaces
A Braverman, B Feigin, M Finkelberg, L Rybnikov
Communications in mathematical physics 308 (2), 457-478, 2011
772011
Quantization of Drinfeld Zastava in type
M Finkelberg, L Rybnikov
Journal of the European Mathematical Society 16 (2), 235-271, 2014
58*2014
Crystals and monodromy of Bethe vectors
I Halacheva, J Kamnitzer, L Rybnikov, A Weekes
382020
Comultiplication for shifted Yangians and quantum open Toda lattice
M Finkelberg, J Kamnitzer, K Pham, L Rybnikov, A Weekes
Advances in Mathematics 327, 349-389, 2018
382018
A proof of the Gaudin Bethe Ansatz conjecture
L Rybnikov
International Mathematics Research Notices 2020 (22), 8766-8785, 2020
342020
Gelfand–Tsetlin algebras and cohomology rings of Laumon spaces
B Feigin, M Finkelberg, I Frenkel, L Rybnikov
Selecta Mathematica 17, 337-361, 2011
262011
Limits of Gaudin algebras, quantization of bending flows, Jucys–Murphy elements and Gelfand–Tsetlin bases
A Chervov, G Falqui, L Rybnikov
Letters in mathematical physics 91 (2), 129-150, 2010
252010
Cactus group and monodromy of Bethe vectors
L Rybnikov
International Mathematics Research Notices 2018 (1), 202-235, 2018
242018
Uniqueness of higher Gaudin hamiltonians
LG Rybnikov
Reports on Mathematical Physics 61 (2), 247-252, 2008
242008
Centralizers of certain quadratic elements in Poisson-Lie algebras and the method of translation of invariants
LG Rybnikov
Russian Mathematical Surveys 60 (2), 367, 2005
21*2005
Limits of Gaudin systems: classical and quantum cases
A Chervov, G Falqui, L Rybnikov
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 5, 029, 2009
152009
On the commutativity of weakly commutative Riemannian homogeneous spaces
LG Rybnikov
Functional Analysis and Its Applications 37, 114-122, 2003
142003
Bethe subalgebras in Yangians and the wonderful compactification
A Ilin, L Rybnikov
Communications in Mathematical Physics 372 (1), 343-366, 2019
112019
Degeneration of Bethe subalgebras in the Yangian of
A Ilin, L Rybnikov
Letters in Mathematical Physics 108, 1083-1107, 2018
92018
Towards a cluster structure on trigonometric zastava
M Finkelberg, A Kuznetsov, L Rybnikov, G Dobrovolska
Selecta Mathematica 24, 187-225, 2018
92018
A Lie-theoretic construction of spherical symplectic reflection algebras
P Etingof, S Loktev, A Oblomkov, L Rybnikov
Transformation Groups 13, 541-556, 2008
92008
Deformation quantization of submanifolds and reductions via Duflo-Kirillov-Kontsevich map
A Chervov, L Rybnikov
arXiv preprint hep-th/0409005, 2004
92004
The system can't perform the operation now. Try again later.
Articles 1–20